About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406026, 9 pages
http://dx.doi.org/10.1155/2013/406026
Research Article

Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain

Received 20 December 2012; Accepted 19 February 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 Erdal Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and uniqueness of a fixed point of the multidimensional operators which satisfy Meir-Keeler type contraction condition. Our results extend, improve, and generalize the results mentioned above and the recent results on these topics in the literature.